Please use this identifier to cite or link to this item:

Title: Dimer-Monomer Model on the Sierpinski Gasket
Authors: 張書銓
Changa, Shu-Chiuan
Lung-Chi Chen
Contributors: 應數系
Keywords: Dimer-monomer model;Sierpinski gasket;Recursion relations;Asymptotic growth constant
Date: 2008.03
Issue Date: 2014-11-13 17:21:42 (UTC+8)
Abstract: We present the numbers of dimer–monomers Md(n)Md(n) on the Sierpinski gasket SGd(n)SGd(n) at stage nn with dimension dd equal to two, three and four. The upper and lower bounds for the asymptotic growth constant, defined as zSGd=limv→∞lnMd(n)/vzSGd=limv→∞lnMd(n)/v where vv is the number of vertices on SGd(n)SGd(n), are derived in terms of the results at a certain stage. As the difference between these bounds converges quickly to zero as the calculated stage increases, the numerical value of zSGdzSGd can be evaluated with more than a hundred significant figures accurate. From the results for d=2,3,4d=2,3,4, we conjecture the upper and lower bounds of zSGdzSGd for general dimension. The corresponding results on the generalized Sierpinski gasket SGd,b(n)SGd,b(n) with d=2d=2 and b=3,4b=3,4 are also obtained.
Relation: Physica A, 387(7), 1551-1566
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
1551-1566.pdf894KbAdobe PDF758View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing